MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. BASX BLADELESS TROCAR 5MM

ETHICON ENDO-SURGERY, LLC. BASX BLADELESS TROCAR 5MM
Model Number TB5LT
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an unknown procedure and during the trocar entry the low-housing profile part of trocar was broken.
 
Additional Manufacturer Narrative
(b)(4).Batch #: u95295.Investigation summary: the product was returned to ethicon for evaluation.Visual inspection was conducted on the returned device.Visual analysis of the returned sample revealed that the tb5lt device was returned with the sleeve cap separated and was observed to be welded.As part of ethicon¿s quality process, all devices are manufactured, inspected, and released to approved specifications.It should be noted that product failure is multifactorial.Based on the information currently available, a product issue was identified during the investigation of the sample received.This product issue will be addressed through ethicon¿s quality system.A manufacturing record evaluation was performed for the finished device batch number u95295, and no non-conformances were identified.A manufacturing record evaluation was performed for the finished device, tb5lt lot number u40k5j, and no non-conformances were identified.Manufacturing date: 09/04/2020, expiration date 08/31/2025.Additional information was requested, and the following was obtained: were there any patient consequences? if yes, please describe.-no consequences was with the patient.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
BASX BLADELESS TROCAR 5MM
Common Device Name
BASX BLADELESS TROCAR 5MM
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*   00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
*  
MDR Report Key14078978
Report Number3005075853-2022-02245
Device Sequence Number12059926
Product Code GCJ
UDI-Device Identifier10705036003021
UDI-Public10705036003021
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Model NumberTB5LT
Device Catalogue NumberTB5LT
Device Lot NumberU40K5J
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/17/2022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/21/2022
Initial Report FDA Received Date04/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/04/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown